Alert archive / New York / Wind Advisories in 2006

Wind Advisory 6, NWS Albany, NY

February 24, 20064 states

NWS Albany, NY issued this wind advisory at Feb 24, 2006, 3:28 AM EST for 4 states. It took effect at Feb 24, 2006, 9:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2006, 3:28 AM EST (08:28 UTC)
In effect from
Feb 24, 2006, 9:00 AM EST
Expired
Feb 24, 2006, 4:27 PM EST
In force
7 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 24 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.5 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KALY 240828
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
328 AM EST FRI FEB 24 2006

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-242300-
/O.NEW.KALY.WI.Y.0006.060224T1400Z-060224T2300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
328 AM EST FRI FEB 24 2006

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY FOR EAST CENTRAL NEW YORK AND ADJACENT WESTERN NEW
ENGLAND...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON.

NORTHWEST WINDS WILL INCREASE TODAY BEHIND A COLD FRONT THAT
PASSED THROUGH THE AREA OVERNIGHT. FROM THE MID MORNING HOURS
INTO EARLY EVENING...SUSTAINED WINDS OF 20 TO 35 MPH...WITH GUSTS
UP TO 50 MPH ARE LIKELY. WINDS SPEEDS WILL DIMINISH THIS EVENING.

SOME TREES AND LIMBS WEAKENED BY THE HIGH WIND EVENT LAST FRIDAY
MAY BE MORE SUSCEPTIBLE TO FALLING...WHICH MAY LEAD TO SPORADIC 
POWER OUTAGES.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND
ALSO PROPEL LOOSE OBJECTS SUCH AS TRASH CANS. USE EXTRA CAUTION.

$$
1 follow-up statement
000 
WWUS71 KALY 242127
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
427 PM EST FRI FEB 24 2006

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-242230-
/O.CAN.KALY.WI.Y.0006.000000T0000Z-060224T2300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
427 PM EST FRI FEB 24 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND
ADVISORY FOR ALL OF EAST CENTRAL NEW YORK AND ADJACENT WESTERN NEW
ENGLAND.

OCCASIONAL WIND GUSTS TO BETWEEN 30 AND 40 MPH WILL CONTINUE UNTIL
SUNSET...BUT NORTHWEST WINDS WILL QUICKLY DIMINISH AFTER SUNSET...
BECOMING LIGHT AND VARIABLE BY MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Feb 24, 2:55 AM EST, 33 minutes earlier.

Area forecast discussion, Feb 24, 2:55 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
255 AM EST FRI FEB 24 2006

.SYNOPSIS...
COLDER AIR WILL FILTER INTO THE REGION TODAY...ON THE HEELS OF
STRONG AND GUSTY NORTHWEST WINDS. A LOW PRESSURE SYSTEM WILL MOVE
EAST ACROSS THE SOUTHERN GREAT LAKES TONIGHT...AND THEN THROUGH NEW
YORK STATE ON SATURDAY. THIS SYSTEM WILL BRING A GOOD CHANCE FOR
WIDESPREAD LIGHT SNOW ACROSS THE REGION SATURDAY. BEHIND THIS
SYSTEM...COLD ARCTIC AIR WILL INVADE EASTERN NEW YORK AND WESTERN
NEW ENGLAND ON SUNDAY...AND WILL PERSIST INTO THE MIDDLE OF NEXT
WEEK.

&&

.SHORT TERM /TODAY THROUGH SUNDAY/...
COLD FRONT HAS MARCHING ACROSS EXTREME SRN NEW YORK AND WESTERN NEW
ENGLAND AT THIS TIME...WITH BRISK NW WINDS COMMENCING BEHIND THE
FRONT ACROSS MUCH OF OUR AREA. GUSTY WINDS WILL BE THE MAIN STORY
TODAY...AND WE WILL BE POSTING A WIND ADVISORY FOR THE ENTIRE AREA.
STRONGEST WINDS AT H85 OF 45-50 KTS ARRIVE DURING THE DAYLIGHT
HOURS...AND WILL LAST THRU THE AFTN. BUFKIT PROFILES SHOWS MIXING
POTENTIAL TO THIS LEVEL...SO GUSTS OF 45-50 MPH ARE LIKELY AT THE
SFC. IN TERMS OF PRECIP...THERE WILL SOME UPSLOPE SNOW SHOWERS
MAINLY ACROSS ADIRONDACKS/GREENS...AS WELL AS SOME WEAK LAKE EFFECT
SNOW SHOWERS OR FLURRIES IN THE MOHAWK AND SCHOHARIE VALLEYS WITH
MEAN BLAYER FLOW AROUND 300 DEGREES. EVEN THOUGH INSTABILITY CLASS
WILL INCR TO MODERATE...INVERSION HEIGHTS LOWER TO AROUND 900 MB AS
FLOW BECOMES ANTICYCLONIC. MOST SNOW SHOWER ACTIVITY WILL WIND DOWN
BY LATE IN THE DAY. ELSEWHERE...A BLUSTERY DAY IN STORE. SOME
TREES/LIMBS MAY BE WEAKENED FROM LAST FRIDAYS HIGH WIND EVENT AND
MORE SUSCEPTIBLE TO FALLING. SO EVEN THOUGH WINDS WILL NOT BE AS
STRONG...ISOLATED POWER OUTAGES CANNOT BE RULED OUT. WINDS WILL
RAPIDLY DIMINISH EARLY THIS EVENING AS SFC HI PRES BUILDS IN FROM
THE WEST.

WE GET A BRIEF BREAK IN THE WEATHER THIS EVENING INTO THE OVERNIGHT
HOURS...BEFORE THE NEXT CLIPPER TYPE SYSTEM APPROACHES FROM THE
WESTERN GREAT LAKES SAT MORNING. WE WILL START OUT MAINLY
CLEAR...WITH CLOUDS INCR AFTER MIDNIGHT A CHANCE OF SNOW WEST. THE
MODELS TRACK OF THIS SYSTEM HAS BEEN MORE CONSISTENT...WITH THE SFC
LOW SLICING RIGHT THRU CENTRAL NY STATE AS IT MOVES EAST. THIS WOULD
PUT MOST OF OUR FORECAST AREA AT RISK FOR WIDESPREAD...MAINLY LIGHT
SNOW. TIMING OF BEST OMEGA/LIFT ASSOC WITH WARM ADVECTION/ISENTROPIC
LIFT WILL BE FROM SAT MORNING THRU THE MID AFTN. QPF RANGES FROM
AROUND 0.10 IN THE MID HUDSON VALLEY...TO AROUND 0.20 IN THE CAPITAL
DISTRICT...TO A THIRD OF AN INCH ACROSS THE ADIRONDACKS AND SRN VT.
SO MAINLY LIGHT SNOW OF 1-2 SOUTH...2-4 CENTRAL AREAS...AND 3-5
NORTH. SNOW RATIOS WILL BE FAIRLY HIGH AROUND 15/1...SO FLUFF FACTOR
COULD ALLOW FOR ADVISORY CRITERIA SNOW NORTH OF ALBANY.

IN THE WAKE OF SATURDAYS SYSTEM...COLD ARCTIC AIR WILL PLUNGE
SOUTHWARD ACROSS THE NE CONUS SAT NIGHT INTO SUNDAY...WITH BRISK NW
WINDS AS WELL. TEMP COMBINED WITH GUSTY WINDS MAY YIELD LOW ENOUGH
WIND CHILL VALUES FOR POSSIBLE ADVISORIES LATE SAT NIGHT INTO
SUNDAY. OTHERWISE...JUST SCT SNOW SHOWERS ACROSS THE HIGHER TERRAIN.
FLOW INITIALLY TOO NORTHERLY FOR ANY LAKE EFFECT IN OUR AREA...BUT
WITH BACKING FLOW SUNDAY AFTN THERE MAY BE SOME ENHANCEMENT IN
MOHAWK VALLEY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
NO CHANGES MADE TO GOING FORECAST BEYOND SUNDAY. WELL BELOW AVG
TEMPS...BRISK WINDS AND SOME LAKE EFFECT SNOW WILL BE THE RULE
SUNDAY NIGHT THRU THE MIDDLE OF NEXT WEEK. A MASSIVE BLOCKING
PATTERN WILL EVOLVE...WITH A STRONG UPR LVL RIDGE OVER GREENLAND AND
A SPRAWLING TROF ACROSS THE NE CONUS AND SE CANADA. POLAR VORTEX /H5
HEIGHTS FORECAST TO BE AROUND 490 DAM/ TO PARK ITSELF OVER MAINE AND
THE CANADIAN MARITIMES...WITH A COLD WEST TO NW FLOW ACROSS THE
GREAT LAKES AND NE CONUS. 18Z MREF CONTINUES TO SHOW H85 TEMPS OF
-21C TO -25C ACROSS OUR FORECAST AREA...WHICH TRANSLATES TO NEGATIVE
TEMPS ANOMALIES OF 2 TO 3 STDEV. NOT ONLY WILL IT BE COLD...BUT
BRISK WINDS WILL CREATE BITTER WIND CHILL VALUES AT TIMES FROM
SUNDAY NIGHT INTO TUE. FAVORED LAKE EFFECT AREAS WILL LIKELY SEE
SOME SNOW...ESPECIALLY ACROSS THE MOHAWK VALLEY AND WESTERN
ADIRONDACKS. SOME MODERATION WILL OCCUR TOWARDS THE LATTER PART OF
NEXT WEEK.

&&

.AVIATION...
MVFR TO IFR CONDITIONS FROM THE SNOW SHOWERS ASSOCIATED WITH THE
FRONTAL PASSAGE SHOULD BE OUT OF THE FORECAST AREA BEFORE DAYBREAK.
CONDITIONS SHOULD BE VFR OVER THE REGION MOST OF THE TIME TODAY BUT
THERE WILL BE INTERVALS OF MVFR TO IFR RESULTING FROM LAKE ENHANCED
LOW CLOUDS AND SNOW SHOWERS ESPECIALLY OVER THE MOHAWK VALLEY AND
THE NORTHWESTERN CATSKILLS. WINDS WILL BE WESTERLY AND GUST TO 30
KNOTS MUCH OF TODAY WITH HIGHER WINDS OVER EXPOSED NORTH SOUTH
RIDGES SUCH AS THE TACONICS...BERKSHIRES...AND THE GREEN MOUNTAINS
IN OUR VERMONT ZONES...AS WELL AS OVER THE CATSKILL HIGH PEAKS AREA.

&&

.HYDROLOGY...
RIVER FLOWS ARE LOW AND WILL REMAIN SO THE NEXT SEVERAL DAYS. OF
MORE CONCERN WILL BE ICE FORMATION WITH THE COOLING EFFECT OF THE
WINDS OVER THE NEXT SEVERAL DAYS. THE MAV/MEX GUIDANCE GIVES 82
FREEZING DEGREE DAYS FOR ALBANY AND 170 FOR SARANAC LAKE THROUGH
NEXT THURSDAY...ENOUGH FOR AROUND 3 TO 7 INCHES OF ADDITIONAL ICE TO
FORM. SEASONAL ACCUMULATED FRZG DEGREE DAYS IS JUST OVER 200 FOR
ALBANY AND 960 FOR SARANAC LAKE. THERE APPEARS TO BE A BRIEF WARMUP
NEXT THURSDAY WITH AROUND A HALF INCH OF RAIN BUT SUB FREEZING
WEATHER QUICKLY RETURNS THURSDAY AFTERNOON WITH 850 TEMPS OF MINUS
10 TO 15 DEGREES C BY FRIDAY MORNING...AND CONTINUED COLD AFTER THAT.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY FOR CTZ001-013 FROM 9 AM FRIDAY TO 6 PM FRIDAY.
MA...WIND ADVISORY FOR MAZ001-025 FROM 9 AM FRIDAY TO 6 PM FRIDAY.
NY...WIND ADVISORY FOR NYZ032-033-038>043-047>054-058>061-063>066-
     082>084 FROM 9 AM FRIDAY TO 6 PM FRIDAY.
VT...WIND ADVISORY FOR VTZ013>015 FROM 9 AM FRIDAY TO 6 PM FRIDAY.
&&

SYNOPSIS...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...KILPATRICK
HYDROLOGY...KILPATRICK
Hazardous weather outlook, Feb 23, 4:40 PM EST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
440 PM EST THU FEB 23 2006

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-241200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
440 PM EST THU FEB 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY...NORTHWEST WINDS WILL INCREASE SIGNIFICANTLY BEHIND AN
ARCTIC COLD FRONT. CURRENT FORECASTS INDICATE SUSTAINED WIND SPEEDS
OF 20 TO 30 MPH...WITH GUSTS TO 40 TO 45 MPH. IF IT APPEARS SOMEWHAT
STRONGER WINDS ARE LIKELY...THEN WIND ADVISORIES WILL NEED TO BE
ISSUED LATER TONIGHT.

VERY COLD AIR IS FORECAST TO MOVE ACROSS THE REGION NEXT WEEK.
WITH BREEZY CONDITIONS EXPECTED AS WELL...WIND CHILL VALUES WILL
BE QUITE COLD...ESPECIALLY SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:18 AM ESTSnow and Blowing Snow AdvisoryALYHerkimer5 hr
Feb 24, 4:22 PM ESTSnow AdvisoryALYAlbany, Fulton, Hamilton, Herkimer, Montgomery, Rensselaer and 5 more30 hr

Nearby

Wind Advisories in New York, 2006Wind Advisories in Vermont, 2006Wind Advisories in Connecticut, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.